# SDR SWIA201231923

- Difficulty date: October 7, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 23,978 hours, 19,203 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Selector Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE MESSAGE.  (FLT 4460)  FOUND CONNECTOR P5GA ON MLG SELECTOR VALVE NOT SECURED ALL THE WAY DUE TO THE SAFETY WIRE ON VALVE.  ADJUSTED SAFETY WIRE AND SECURED CONNECTOR TO THE BAYONETS ON THE VALVE.
